Erectile dysfunction

Erectile Dysfunction: Your meds may be causing it

Category: Blogs

Your meds causing Erectile Dysfunction:

Erectile dysfunction is often caused by your prescription medications. Among them are medications that are used to treat psychiatric conditions. A Shocking fact is that, an estimated 40 million Americans take psychiatric drugs and the numbers grow with increasing age.

Your prescription medications may be causing your Erectile Dysfunction!

Most health care providers are unaware of this side effect.  The result: your sex life takes a dive.

Most patients are afraid to talk to their doctors about their erectile dysfunction issues. They suffer in silence. Please, if you or your loved ones are on any of these meds, talk to your doctors. Be open about it and find out if there are alternatives that can help your medical issue that does not interfere with your sexual health.

Get educated about the meds that you have been prescribed. Review this list published by the British Medical Journal, of common anti-depressant, anti-psychotic and anti-epileptic medications that can cause Erectile Dysfunction:

Effects of Drugs on ED

Common Psychiatric and Anti-Seizure Medication That Cause ED:
At LifeWell MD, we are here to help you discover better healthcare choices that can lead to your optimal health! Check out the SERVICES page on our website at lifewellmd.com or call for an appointment with Dr. Ramesh Kumar at 561-220-8635.

Check out and subscribe to his news feed where you get a daily update on the latest developments in Men’s Health. Share it with your close network because this information can help so many people:   https://paper.li/e-1566315294#/all